# SDR HEED065738

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Part number: 7040002200108
- Condition: Intermittent
- Location: Pba Linear
- Part time: 962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WORKS INTERMITTENLY AND STICKS.  REPLACED UNIT.
